Volume 15, Issue 2 (7-2018)                   jor 2018, 15(2): 125-133 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Aghayi N, Hosseinzadeh Lotfi F, Gholami K, Ghelej Beigi Z. Ranking and Sensitivity Analysis for Ranks of DMUs based on the Ideal Hyperplan. jor. 2018; 15 (2) :125-133
URL: http://jamlu.liau.ac.ir/article-1-1646-en.html
Department of Mathematics, Ardabil Branch, Islamic Azad University, Ardabil
Abstract:   (3014 Views)
There are many methods for ranking of DMUs. Some of the previous proposed methods may be infeasible and the others cannot rank all DMUs. In this paper,we introduce a new method for ranking of DMUs that is always feasible and can be usd all ranking of all DMUs. the rank of DMUs is acheived based on the ideal hyperplan. The sensitivity of the rank is presented as well. Therefore, in this study, a stability interval is propsed for the ranks. Finally, a neumerical example is given.
Full-Text [PDF 180 kb]   (572 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/11/27 | Accepted: 2017/05/31 | Published: 2018/07/15

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.